5.0 stars

Geri-Care Geri-Dryl Diphenhydramine HCl Allergy Relief, 25 mg, 100 Tablets 

Price:

$2.99 

$2.09

 

(30% off first Autoship order*)


Choose another option

  • FREE 1-2 day shipping on orders $49

  • FSA & HSA eligible 

  • Free 30-day returns 

  • 24/7 product guidance Call Now


Short Description

  • Geri-Care Geri-Dryl Diphenhydramine HCl is an allergy relief medication.
  • Tablet-form.
  • 100 tablets per container.
  • 25 mg of Diphenhydramine HCl per tablet.

About Geri-Care Geri-Dryl Diphenhydramine HCl 25 mg:

Geri-Care Geri-Dryl Diphenhydramine HCl is an allergy medication antihistamine. This medication comes in tablet form, each tablet containing 25 mg of Diphenhydramine, and 30 mg of calcium. Take 1 to 2 tablets every 4-6 hours as needed, no more than 12 tablets per 24 hours, or as directed by a doctor.

Key Features & Benefits

  • Geri-Care Geri-Dryl contains 25 mg of Diphenhydramine HCl per tablet.
  • Each container includes 100 tablets.
  • Each tablet contains 30 mg of calcium.
  • Antihistamine.

Who Should Use These

Those experiencing hay fever.

How do you use or apply this product?

Take 1-2 tablets by mouth every 4-6 hours as needed, no more than 12 tablets per 24 hour period, or as directed by a doctor.

Brand Geri-Care
Product Type Geri-Dryl
Purpose Antihistamine
Volume 100 Tablets
Active Ingredients Diphenhydramine HCl
Dose 25 mg